# SDR USAA2014092900022

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 52,275 hours, 19,088 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 11 LT EMER LIGHT LENS MISSING.  INSTALLED NEW EMER LIGHT LENS AT SEAT ROW 11 LT AS REQUIRED.
